# SDR LR7A08006

- Difficulty date: January 5, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 35,493 hours, 28,396 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: LS3872
- Condition: Corroded
- Location: Fs 573
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK, PER JOB CARD HB5301, DURING REMOVAL OF INTERCOSTAL BEAM FOR ACCESS, FOUND ATTACHMENT WEB CORROSION AT FS573, WL230, LBL63.  REPAIR ACCOMPLISHED REPLACING WEB IAW SMP583 CHAPTER 51-60 AND 51-70.
